ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2007 , Volume 1 , Issue 4

Select all articles

Export/Reference:

The partial order of perfect codes associated to a perfect code
Olof Heden
2007, 1(4): 399-412 doi: 10.3934/amc.2007.1.399 +[Abstract](947) +[PDF](171.9KB)
On the security of generalized Jacobian cryptosystems
Isabelle Déchène
2007, 1(4): 413-426 doi: 10.3934/amc.2007.1.413 +[Abstract](948) +[PDF](227.8KB)
Additive cyclic codes over $\mathbb F_4$
W. Cary Huffman
2007, 1(4): 427-459 doi: 10.3934/amc.2007.1.427 +[Abstract](893) +[PDF](390.1KB)
Bounds on the growth rate of the peak sidelobe level of binary sequences
Denis Dmitriev and Jonathan Jedwab
2007, 1(4): 461-475 doi: 10.3934/amc.2007.1.461 +[Abstract](1000) +[PDF](317.7KB)
Decoding the Mathieu group M12
Robert F. Bailey and John N. Bray
2007, 1(4): 477-487 doi: 10.3934/amc.2007.1.477 +[Abstract](846) +[PDF](164.1KB)
Public key cryptography based on semigroup actions
Gérard Maze, Chris Monico and Joachim Rosenthal
2007, 1(4): 489-507 doi: 10.3934/amc.2007.1.489 +[Abstract](1756) +[PDF](248.6KB)
On a classification of finite statistical tests
David Lubicz
2007, 1(4): 509-524 doi: 10.3934/amc.2007.1.509 +[Abstract](843) +[PDF](213.8KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]